Towards large genus asymptotics of intersection numbers on moduli spaces of curves. Mirzakhani, M. and Zograf, P. Geom. Funct. Anal., 25(4):1258–1289, 2015.
Towards large genus asymptotics of intersection numbers on moduli spaces of curves [link]Paper  doi  bibtex   
@Article{	  mir.zog:15,
  author	= {Mirzakhani, Maryam and Zograf, Peter},
  title		= {Towards large genus asymptotics of intersection numbers on
		  moduli spaces of curves},
  journal	= {Geom. Funct. Anal.},
  fjournal	= {Geometric and Functional Analysis},
  volume	= {25},
  year		= {2015},
  number	= {4},
  pages		= {1258--1289},
  issn		= {1016-443X},
  doi		= {10.1007/s00039-015-0336-5},
  url		= {http://dx.doi.org/10.1007/s00039-015-0336-5}
}
Downloads: 0